English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Relativistic Wavepackets in Classically Chaotic Quantum Cosmological Billiards

Koehn, M. (2012). Relativistic Wavepackets in Classically Chaotic Quantum Cosmological Billiards. Physical Review D, 85: 063501. doi:10.1103/PhysRevD.85.063501.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-14D0-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-B379-2
Genre: Journal Article

Files

show Files
hide Files
:
1107.6023 (Preprint), 3MB
Name:
1107.6023
Description:
File downloaded from arXiv at 2011-08-29 11:43
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
PRD85_063501.pdf (Any fulltext), 11MB
Name:
PRD85_063501.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Koehn, Michael1, Author              
Affiliations:
1String Cosmology, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_1753351              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc,High Energy Physics - Theory, hep-th,Nonlinear Sciences, Chaotic Dynamics, nlin.CD,Quantum Physics, quant-ph,
 Abstract: Close to a spacelike singularity, pure gravity and supergravity in four to eleven spacetime dimensions admit a cosmological billiard description based on hyperbolic Kac-Moody groups. We investigate the quantum cosmological billiards of relativistic wavepackets towards the singularity, employing flat and hyperbolic space descriptions for the quantum billiards. We find that the strongly chaotic classical billiard motion of four-dimensional pure gravity corresponds to a spreading wavepacket subject to successive redshifts and tending to zero as the singularity is approached. We discuss the possible implications of these results in the context of singularity resolution and compare them with those of known semiclassical approaches. As an aside, we obtain exact solutions for the one-dimensional relativistic quantum billiards with moving walls.

Details

show
hide
Language(s):
 Dates: 2011-07-292012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1107.6023
DOI: 10.1103/PhysRevD.85.063501
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : Published for the American Physical Society by the American Institute of Physics
Pages: - Volume / Issue: 85 Sequence Number: 063501 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258